Shadwick, Robert (1998) Elasticity in Arteries. American Scientist, 86 (6). 535pp. doi:10.1511/1998.43.798
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Elasticity in Arteries | ||
Journal | American Scientist | ||
Authors | Shadwick, Robert | Author | |
Year | 1998 | Volume | 86 |
Issue | 6 | ||
Publisher | Sigma Xi | ||
DOI | doi:10.1511/1998.43.798Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7362079 | Long-form Identifier | mindat:1:5:7362079:6 |
GUID | 0 | ||
Full Reference | Shadwick, Robert (1998) Elasticity in Arteries. American Scientist, 86 (6). 535pp. doi:10.1511/1998.43.798 | ||
Plain Text | Shadwick, Robert (1998) Elasticity in Arteries. American Scientist, 86 (6). 535pp. doi:10.1511/1998.43.798 | ||
In | (1998) American Scientist Vol. 86 (6) Sigma Xi |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |